MathSciNet Relay Station
MathSciNet bibliographic data
MR810173 05C05 (52A40 94C15)
Du, D. Z.; Hwang, F. K.; Chao, S. C. Steiner minimal tree for points on a circle. Proc. Amer. Math. Soc. 95 (1985), no. 4, 613–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement